# SDR UALA2013071504928

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT LEFT FUSELAGE SKIN BS 755 S15-16L. AFT OF DOOR 2L.  MEASUREMENTS ARE 1.5" WIDTH X 1.75" LENGTH, .070" DEEP. A-Y=21.4 CONT OF AMIS ITEM 0672022. ACP A INTERIM REPAIR BURMISH OUT ALL SHARP EDGES AND DENT IS SMOOTH AND FREE FROM SHARP CREASES GOUGES AND CRACK. ACP A NTM PART 6-51-00-19. APPLIED PRIMER, ALODINE AND PAINT.  AN EXAMINATION OF THE DENT IS REQUIRED EVERY 300 HOURS AND A PERMANENT REPAIR IS MADE AT OR BEFORE THE NEXT 'C' CHECK.  REPAIRED SKIN DAMAGE AT STA 755 BETWEEN 15L AND 17L BY. INSTALLED DOUBLER.
